# SDR COMA9560570

- Difficulty date: October 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7072
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Air Start Valve
- Part number: 8989308
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE START MESSAGE ON EICAS.  REPLACED THE RIGHT ENGINE START VALVE.
